EconPapers    
Economics at your fingertips  
 

The General Iterative Methods for Asymptotically Nonexpansive Semigroups in Banach Spaces

Rabian Wangkeeree and Pakkapon Preechasilp

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

We introduce the general iterative methods for finding a common fixed point of asymptotically nonexpansive semigroups which is a unique solution of some variational inequalities. We prove the strong convergence theorems of such iterative scheme in a reflexive Banach space which admits a weakly continuous duality mapping. The main result extends various results existing in the current literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/695183.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/695183.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:695183

DOI: 10.1155/2012/695183

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:695183